# SDR YENA2023111701406

- Difficulty date: November 9, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 56,144 hours, 20,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#827, BOS-TPA. 'FLIGHT ATTENDANTS REPORT A "BURNT CRAYON SMELL" THROUGH ENTIRE CABIN ON DECENT; NOTE: NO MX-270 INFO AVAILABLE C/W INFO NOTICE 2017-1015J  FOUND EVIDENCE OF OIL CONTAMINATION AT AOU INLET/LOAD COMPRESSOR AREA. NO EVIDENCE OF OIL ON APU EXT/COMPARTMENT AREA AND EXT FUSELAGE. CORRECTIVE ACTION TYPE 1 (APU CAUSE OF ODOR) C/W LEVEL"C" ECS DECONTAMINATION IAW AMM 21-00-00-615-804  RAN BOTH ENGINES  NO ODOR NOTICED.  APU PLACED ON MEL 49-10-01A.
